# SDR ILPA048F

- Difficulty date: January 24, 2003
- Submitted: February 17, 2003
- Operation: Air carrier
- Aircraft: N120JC
- Make and model: Braero HS125700A
- Aircraft serial: NA0247
- Aircraft time: 6,951 hours, 5,762 cycles
- Engine: Garrtt TFE7313R
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: S258FN3231
- Condition: Cracked
- Location: Fuselage
- Part time: 6,951 hours, 5,762 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION OF THE RIVETS AT THE FORWARD PRESSURE BULKHEAD, TWO SEPERATE CRACKS WERE NOTED IN THE LT DISHPAN JUST FORWARD OF THE PILOTS RUDDER PEDALS. THE CRACKS WERE BETWEEN FASTENERS. THE PN S25-8FN323-1 WAS REMOVED & REPLACED IN ACCORDANCE WITH THE AIRCRAFT STRUCTURAL REPAIR MANUAL (SRM) AND CHAPTER 51-20-41. FAA FORM 337 COMPLETED 1/24/03. NO FURTHER DEFECTS TO LIKE COMPONENTS WAS NOTED.
